Facebook Pixel

Could I be pregnant?

By September 13, 2015 - 6:52pm
Rate This

I stopped the pill on the 27th of August and had a withdrawal bleed from 1st-4th of September. My partner and I have been having intercourse every second day since stopping the pill. On the 6th I had a very small amount of spotting and a temp rise. My temperature has since gone back down but since the 12th I have been experiencing a twinging pain just inside my hip near my right ovary on and off it stopped yesterday but I am lightly crampy.
What could all this mean? Could I be pregnant already?

Add a Comment1 Comments

HERWriter Guide

Hi Maddie

I think we've helped you on this recently already.

If you were to be pregnant, you'd be literally a few days pregnant. I know you're excited to have this happen but try not to monitor every twinge you have or you'll be in a constant state of wonder. Let nature take it's course and test for pregnancy if you don't get your next period within about 30-35 days of stopping your pill.
Good luck!

September 14, 2015 - 4:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!